# SDR CA980424018

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75010
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF CRANKSHAFT CARRIED OUT AS PER LYCOMING SERVICE BULLETIN 505B.  CORROSION PITS WERE FOUND.   AREA HONED, PITS WERE REMOVED AND PROTECTIVE COATING WAS APPLIED PER LYCOMING SB 530.
